Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 79, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Jul 28, 2023, 10:39 PM CDT for Kenosha County, Racine County, Walworth County, Wisconsin. It was in force for 51 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 28, 2023, 10:39 PM CDT (03:39 UTC)
- Expired
- Jul 28, 2023, 11:30 PM CDT
- In force
- 51 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Tornado
- Possible
- Damage threat
- Considerable
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Kenosha County, WI, Racine County, WI, Walworth County, WI
The radar
The Milwaukee radar (KMKX), 44 km from the middle of the area, began a volume at 03:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 28, 10:42 PM CDT | TSTM WND GST 75 | 2 E Potter Lake, WI | Delayed report. Damage relayed by Walworth County EM of a barn/outbuilding that lost a portion of its sheet metal roof. All of the debris appears to be blown downward, indicated straight line/downburst winds to be the most likely cause. |
| Jul 28, 10:45 PM CDT | TSTM WND DMG | Rochester, WI | Delayed report via social media. Large tree snapped near the base of trunk with diameter greater than 12 inches and landed on nearby residential structure. Additional reports of downed trees and large tree limbs around the area. Time estimated based on radar. |
| Jul 28, 10:55 PM CDT | TSTM WND GST 47 | 1 Wnw Burlington, WI | AWOS station KBUU Burlington. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 28, 6:27 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 3.7 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 220 J/kg
- Mixed-layer CIN
- -180 J/kg
- Mixed-layer LCL
- 1052 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- -41 m²/s²
- 0-3 km storm-relative helicity
- 40 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -1.2
The text
As transmitted.
208
WUUS53 KMKX 290339
SVRMKX
WIC059-101-127-290430-
/O.NEW.KMKX.SV.W.0079.230729T0339Z-230729T0430Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Milwaukee/Sullivan WI
1039 PM CDT Fri Jul 28 2023
The National Weather Service in Milwaukee/Sullivan has issued a
* Severe Thunderstorm Warning for...
Walworth County in southeastern Wisconsin...
Racine County in southeastern Wisconsin...
Kenosha County in southeastern Wisconsin...
* Until 1130 PM CDT.
* At 1038 PM CDT, severe thunderstorms were located along a line
extending from near North Prairie to East Troy to 6 miles north of
Clinton, moving east at 70 mph.
HAZARD...70 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Kenosha, Racine, Mount Pleasant, Pleasant Prairie, Antioch,
Elkhorn, Delavan, Lake Geneva, Sturtevant, Union Grove, Paddock
Lake, Williams Bay, Camp Lake, Wind Lake, Winthrop Harbor, Twin
Lakes, Spring Grove, Rochester, Raymond, and Wheatland.
People attending The Racine County Fair , and The Elkhorn Truck and
Shuck should seek safe shelter immediately!
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4253 8878 4266 8878 4268 8862 4278 8835
4284 8835 4284 8782 4278 8775 4276 8777
4271 8777 4266 8781 4261 8782 4249 8780
4249 8869
TIME...MOT...LOC 0338Z 288DEG 63KT 4292 8836 4277 8837 4264 8889
TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
DDV3 follow-up statements
461
WWUS53 KMKX 290400
SVSMKX
Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
1100 PM CDT Fri Jul 28 2023
WIC127-290410-
/O.CAN.KMKX.SV.W.0079.000000T0000Z-230729T0430Z/
Walworth WI-
1100 PM CDT Fri Jul 28 2023
...THE SEVERE THUNDERSTORM WARNING FOR WALWORTH COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until midnight CDT for
southeastern Wisconsin.
LAT...LON 4261 8831 4272 8823 4284 8819 4284 8782
4278 8775 4276 8777 4271 8777 4266 8781
4261 8782 4249 8780 4250 8831
TIME...MOT...LOC 0400Z 288DEG 63KT 4281 8791 4266 8792 4253 8844
$$
WIC059-101-290430-
/O.CON.KMKX.SV.W.0079.000000T0000Z-230729T0430Z/
Racine WI-Kenosha WI-
1100 PM CDT Fri Jul 28 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT
FOR RACINE AND KENOSHA COUNTIES...
At 1100 PM CDT, severe thunderstorms were located along a line
extending from near Oak Creek to near Sturtevant to near Lake Geneva,
moving east at 70 mph.
HAZARD...70 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Kenosha, Racine, Mount Pleasant, Pleasant Prairie, Sturtevant, Union
Grove, Paddock Lake, Camp Lake, Wind Lake, Winthrop Harbor, Twin
Lakes, Rochester, Raymond, Wheatland, Yorkville, Genoa City, Silver
Lake, Wind Point, Powers Lake, and Browns Lake.
People attending The Racine County Fair should seek safe shelter
immediately!
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4261 8831 4272 8823 4284 8819 4284 8782
4278 8775 4276 8777 4271 8777 4266 8781
4261 8782 4249 8780 4250 8831
TIME...MOT...LOC 0400Z 288DEG 63KT 4281 8791 4266 8792 4253 8844
TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
DDV973
WWUS53 KMKX 290413
SVSMKX
Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
1113 PM CDT Fri Jul 28 2023
WIC059-101-290430-
/O.CON.KMKX.SV.W.0079.000000T0000Z-230729T0430Z/
Racine WI-Kenosha WI-
1113 PM CDT Fri Jul 28 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT
FOR NORTHEASTERN RACINE AND EASTERN KENOSHA COUNTIES...
At 1113 PM CDT, severe thunderstorms were located along a line
extending from 7 miles east of Wind Point to 10 miles east of Kenosha
to Channel Lake, moving east at 70 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Kenosha, Racine, Mount Pleasant, Pleasant Prairie, Sturtevant,
Winthrop Harbor, Wind Point, Caledonia, Bristol, Somers, Elmwood
Park, North Bay, and Franksville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4269 8796 4274 8795 4284 8798 4284 8782
4278 8775 4276 8777 4271 8777 4266 8781
4261 8782 4249 8780 4250 8813
TIME...MOT...LOC 0413Z 288DEG 63KT 4275 8764 4260 8765 4247 8817
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
DDV572
WWUS53 KMKX 290421
SVSMKX
Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
1121 PM CDT Fri Jul 28 2023
WIC059-101-290431-
/O.EXP.KMKX.SV.W.0079.000000T0000Z-230729T0430Z/
Racine WI-Kenosha WI-
1121 PM CDT Fri Jul 28 2023
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN RACINE AND
EASTERN KENOSHA COUNTIES WILL EXPIRE AT 1130 PM CDT...
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.
A Severe Thunderstorm Watch remains in effect until midnight CDT for
southeastern Wisconsin.
LAT...LON 4269 8796 4274 8795 4284 8798 4284 8782
4278 8775 4276 8777 4271 8777 4266 8781
4261 8782 4249 8780 4250 8813
TIME...MOT...LOC 0421Z 288DEG 63KT 4275 8764 4260 8765 4247 8817
$$
DDVWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 28, 9:12 PM CDT, 1 hour 27 minutes earlier.
Area forecast discussion, Jul 28, 9:12 PM CDT, 1 hour 27 minutes before
Area Forecast Discussion...UPDATED National Weather Service Milwaukee/Sullivan WI 912 PM CDT Fri Jul 28 2023 .UPDATE... (Issued 911 PM CDT Fri Jul 28 2023) Widespread strong to severe convection moving through the area at this hour. Biggest severe threat will be MCS approaching from the northwest, which has a history of producing 60-70 MPH winds. Also keeping a close eye on hydro concerns near the state line; despite drought conditions, very heavy rainfall rates are likely leading to some flooding. Convection will end from north to south after midnight tonight. Boxell && .SHORT TERM... (Issued 239 PM CDT Fri Jul 28 2023) Tonight through Saturday night: Dew point temperatures in the lower 70s and upper 60s are reported across the area. With expected high temperatures in the upper 80s to mid-90s, heat index values will be near and above 100 degrees. A Heat Advisory is in effect throughout this afternoon through 8 pm this evening. Observed dew point temperatures line up well with the 12Z modeling. Deep CAPE profiles are still indicated on model soundings across the area, with deep layer shear between 40 and 50 kts. Confidence is high in strong to severe storms across the area early to late this evening, with the primary threats being large hail and damaging winds. A weak tornado is not out of the question as boundaries interact, although the general helicity and shear profiles are not ideal for tornadic activity. Best chances for severe storms exist in far southern Wisconsin, although strong storms are possible across the whole area. Main generator of uncertainty for this event is timing. NAM 3K and GFS indicate initiation potential prior to 00Z, while Euro and HRRR indicate a line developing to the northwest and progressing southeastward after 00Z. The ingredients are present, so initiation can rapidly intensify whenever the first cell develops. Modeling is in good agreement that thunderstorm activity will move southeastward out of the area late tonight, with showery activity ending by Saturday morning. Dry and sunny conditions are expected on Saturday, with highs in the lower 80s away from the lakeshore. Northerly winds will lead to moderate swim risk conditions from Sheboygan County through Kenosha County throughout Saturday. Overnight Saturday, expect lows near 60 degrees. MH && .LONG TERM... (Issued 239 PM CDT Fri Jul 28 2023) Sunday through Friday: Steady and dry north to northeast winds will persist through much of Sunday afternoon in the wake of the cold front. A shortwave trough is expected to slide through central WI, which might be enough to squeeze out a few sprinkles, or at a minimum, a period of higher sky cover. Right now, the forecast is dry. In addition, the period of onshore winds could lead to a moderate swim risk again Sunday. High temperatures Sunday will be in the upper 70s to around 80. High pressure over the Great Lakes will allow for quiet weather, light winds, dry air, and pleasant summer temperatures in the lower 80s through Tuesday. By Wednesday, return flow around the high will start to usher mid 80s temps and dewpoints in the 60s back into southern WI. The surface low, warm front, and low level jet will be just to our south Wednesday night. We have a small chance for storms in the forecast, but it is looking like the better potential is for us to be dry. The ECMWF and GFS start to diverge in their upper level patterns on Thursday. The GFS tries to keep the Midwest low shunned to our south with a more dominant northwest flow for southern WI. The ECWMF allows for a shortwave to ride the surface ridge and clip southern WI Thursday afternoon and night. The slightly more active northwest flow will stick around through Friday before drier and cooler high pressure set back in. Cronce && .AVIATION... (Issued 911 PM CDT Fri Jul 28 2023) Scattered diurnal cumulus at 2 to 4 kft is developing across the area, with deep convection and potential for damaging wind and large hail expected to develop this evening. Thunderstorm activity will progress southeastward through the region and exit during the late overnight hours. Ceilings underneath thunderstorms may fall to or below MVFR conditions. Skies will clear quickly into Saturday midday, with northerly winds expected throughout the day. MH && .MARINE... (Issued 239 PM CDT Fri Jul 28 2023) Thunderstorms are expected through much of the overnight hours across the lake as a cold front slowly sinks through the region. Severe storms are expected, especially across southern Lake Michigan. Winds will become northeasterly overnight and continue through Sunday. This will lead to wave heights in the 2 to 4 foot range and some gusts nearing Small Craft Advisory criteria, although conditions look to remain just below criteria for now. High pressure will build in across the lake Sunday night, leading to lighter winds through Monday. MH && .MKX WATCHES/WARNINGS/ADVISORIES... WI...None. LM...None. && Visit us at weather.gov/milwaukee Follow us on Facebook, Twitter, and YouTube at: www.facebook.com/NWSMilwaukee www.twitter.com/NWSMilwaukee www.youtube.com/NWSMilwaukee
Hazardous weather outlook, Jul 28, 9:17 PM CDT, 1 hour 22 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Milwaukee/Sullivan WI 917 PM CDT Fri Jul 28 2023 WIZ046-047-051-052-056>060-062>072-300230- Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 917 PM CDT Fri Jul 28 2023 This Hazardous Weather Outlook is for portions of east central Wisconsin, south central Wisconsin and southeast Wisconsin. .DAY ONE...Tonight Severe thunderstorms are expected until after midnight tonight. All hazards are possible, especially damaging winds over 70 mph. A moderate swim risk is expected for the lakefront overnight tonight. .DAYS TWO THROUGH SEVEN...Saturday through Friday A moderate swim risk is forecast for the lakefront through Saturday. There is a slight chance for thunderstorms late Wednesday night through Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. LMZ643>646-300230- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 917 PM CDT Fri Jul 28 2023 This Hazardous Weather Outlook is for the nearshore waters from Sheboygan Wisconsin to Winthrop Harbor Illinois. .DAY ONE...Tonight Severe thunderstorms are likely into the overnight hours. Nearshore conditions may approach Small Craft Advisory criteria late tonight. .DAYS TWO THROUGH SEVEN...Saturday through Friday Nearshore conditions may approach Small Craft Advisory criteria Saturday. There is a slight chance for thunderstorms late Wednesday night through Thursday. LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-300230- Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 917 PM CDT Fri Jul 28 2023 This Hazardous Weather Outlook is for the open waters of Lake Michigan. .DAY ONE...Tonight Severe thunderstorms are are likely into the overnight hours, especially over the south half of the lake. .DAYS TWO THROUGH SEVEN...Saturday through Friday There is a slight chance for thunderstorms Thursday. MRC www.weather.gov/mkx
In the hours before
Local storm report, Jul 28, 9:44 PM CDT, 55 minutes before
Preliminary Local Storm Report
National Weather Service Milwaukee/Sullivan WI
944 PM CDT Fri Jul 28 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0942 PM Tstm Wnd Gst Kingston 43.69N 89.13W
07/28/2023 E55 MPH Green Lake WI Emergency Mngr
Wind gusts to 55mph have been reported out
of the village of Kingston and Marquette.
&&
TPLocal storm report, Jul 28, 9:53 PM CDT, 46 minutes before
Preliminary Local Storm Report
National Weather Service Milwaukee/Sullivan WI
953 PM CDT Fri Jul 28 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0947 PM Tstm Wnd Gst 2 NNE Maple Bluff 43.13N 89.35W
07/28/2023 M58 MPH Dane WI ASOS
ASOS station KMSN Madison-Dane County
Airport.
&&
MRCLocal storm report, Jul 28, 10:00 PM CDT, 39 minutes before
Preliminary Local Storm Report
National Weather Service Milwaukee/Sullivan WI
1000 PM CDT Fri Jul 28 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0836 PM Hail Waterford 42.76N 88.22W
07/28/2023 M2.50 inch Racine WI Public
Picture via Facebook.
&&
ABLocal storm report, Jul 28, 10:11 PM CDT, 28 minutes before
Preliminary Local Storm Report
National Weather Service Milwaukee/Sullivan WI
1011 PM CDT Fri Jul 28 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM Tstm Wnd Dmg Lake Wisconsin 43.38N 89.58W
07/28/2023 Columbia WI Public
Large tree down adjacent to a house on Lake
Wisconsin.
&&
ABLocal storm report, Jul 28, 10:15 PM CDT, 24 minutes before
Preliminary Local Storm Report
National Weather Service Milwaukee/Sullivan WI
1015 PM CDT Fri Jul 28 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0955 PM Tstm Wnd Gst 3 ENE Monroe 42.62N 89.60W
07/28/2023 M59 MPH Green WI AWOS
AWOS station KEFT Monroe.
&&
MRCLocal storm report, Jul 28, 10:28 PM CDT, 11 minutes before
Preliminary Local Storm Report
National Weather Service Milwaukee/Sullivan WI
1028 PM CDT Fri Jul 28 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1011 PM Tstm Wnd Gst 0.2 NE Cambridge 43.00N 89.01W
07/28/2023 M55 MPH Jefferson WI Trained Spotter
&&The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 28, 7:03 PM CDT | Severe Thunderstorm Warning | MKX | Iowa, Lafayette | 57 min |
| Jul 28, 7:10 PM CDT | Tornado Warning | MKX | Lafayette | 35 min |
| Jul 28, 7:39 PM CDT | Severe Thunderstorm Warning | MKX | Lafayette | 51 min |
| Jul 28, 7:41 PM CDT | Tornado Warning | MKX | Lafayette | 20 min |
| Jul 28, 7:58 PM CDT | Severe Thunderstorm Warning | MKX | Racine, Walworth, Waukesha | 47 min |
| Jul 28, 8:14 PM CDT | Severe Thunderstorm Warning | MKX | Walworth | 41 min |
| Jul 28, 8:17 PM CDT | Severe Thunderstorm Warning | MKX | Rock | 22 min |
| Jul 28, 8:17 PM CDT | Severe Thunderstorm Warning | MKX | Sauk | 43 min |
| Jul 28, 8:37 PM CDT | Severe Thunderstorm Warning | MKX | Racine | 38 min |
| Jul 28, 8:38 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Marquette, Sauk | 67 min |
| Jul 28, 8:49 PM CDT | Flash Flood Warning | MKX | Green, Iowa, Lafayette | 4 hr |
| Jul 28, 8:58 PM CDT | Tornado Warning | MKX | Columbia, Sauk | 26 min |
| Jul 28, 9:01 PM CDT | Special Marine Warning | MKX | 59 min | |
| Jul 28, 9:21 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dodge, Fond du Lac, Green Lake | 54 min |
| Jul 28, 9:27 PM CDT | Severe Thunderstorm Warning | MKX | Dane, Iowa, Jefferson | 63 min |
| Jul 28, 9:28 PM CDT | Special Marine Warning | MKX | 47 min | |
| Jul 28, 9:39 PM CDT | Special Marine Warning | MKX | 96 min | |
| Jul 28, 9:44 PM CDT | Tornado Warning | MKX | Columbia, Dane, Dodge, Jefferson | 46 min |
| Jul 28, 9:59 PM CDT | Severe Thunderstorm Warning | MKX | Dane, Green, Jefferson, Rock, Walworth, Waukesha | 61 min |
| Jul 28, 10:04 PM CDT | Special Marine Warning | MKX | 56 min | |
| Jul 28, 10:04 PM CDT | Severe Thunderstorm Warning | MKX | Dodge, Fond du Lac, Washington | 56 min |
| Jul 28, 10:25 PM CDT | Flash Flood Warning | MKX | Dane | 2 hr |
| Jul 28, 10:26 PM CDT | Severe Thunderstorm Warning | MKX | Milwaukee, Ozaukee, Washington, Waukesha | 49 min |
| Jul 28, 10:29 PM CDT | Special Marine Warning | MKX | 2 hr | |
| Jul 28, 10:33 PM CDT | Tornado Warning | MKX | Racine, Walworth, Waukesha | 27 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.